Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On one method of proving limit theorems for certain functionals of semi-Markov processes

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    R. Pyke, “Markov renewal processes: definitions and preliminary properties,” Ann. Math. Stat.,32, No. 4 (1961).

  2. 2.

    I. I. Ezhov and V. S. Korolyuk, “Semi-Markov processes and their application, “Kibernetika,3, No. 5 (1967).

  3. 3.

    A. F. Turbin, “Application of perturbation theory of linear operators to the solution of some problems connected with Markov chains and semi-Markov processes, “TeoriyaVeroyatnostei i Matematicheskaya Statistika,8, No. 6 (1971).

  4. 4.

    B. V. Gnedenko and I. N. Kovalenko, Introduction to the Theory of Mass Queuing [in Russian], Nauka, Moscow (1966).

  5. 5.

    S. G. Krein, Linear Differential Equations in a Banach Space [in Russian], Nauka, Moscow (1967).

  6. 6.

    R. A. Howard, “System analysis of semi-Markov processes,” IEEE Trans. Military Electronics,18, No. 2 (1964).

  7. 7.

    W. Feller, “On semi-Markov processes,” Proc. National Acad. Sci. USA,51, No. 4 (1964).

  8. 8.

    V. S. Korolyuk, “On the asymptotic behavior of the sojourn time of a semi-Markov process in a subset of states,” Ukrainsk. Matem. Zh.,21, No. 6 (1969).

  9. 9.

    V. S. Korolyuk, “The sojourn time of a semi-Markov process in a fixed subset of states,” Ukrainsk. Matem. Zh.,17, No. 3 (1965).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 24, No. 2, pp. 234–240, March–April, 1972.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Korolyuk, V.S., Turbin, A.F. On one method of proving limit theorems for certain functionals of semi-Markov processes. Ukr Math J 24, 191–196 (1972). https://doi.org/10.1007/BF01086812

Download citation

Keywords

  • Limit Theorem
  • Prove Limit Theorem